Diabetes

Question
Posted by: Everdine Herbst | 2017/12/19

Q.

Complete appetite loss

Good day please could I ask what may cause my apatite loss, I can not eat anything at all I drink a lot of water and my mouth is constantly dry the last week. the apatite loss has been for about 5 days now. I have had this before but long before I was diagnosed with type 2 diabetes. I am currently on Metmorphin (Spelling) I take it 2 times a day. it has been 5 months since I was diagnosed and I only had a sugar spike once. I also have horrible shakes and shivers.

Expert's Reply

A.

Diabetes expert
- 2017/12/20

Hi

It is not clear why you have a loss of appetite, but I would suggest that you see your doctor to look for a possible infection, as the symptoms may be related to an infection.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.